# SDR DALA2023071305686

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 19,356 hours, 1,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3513 WHITE EMER LIGHT INOP 7D. CORRECTIVE ACTION: FOUND CONN IN SEAT DISCONNECTED. RECONNECTED. (9144224)
